# SDR AALA20170126009

- Difficulty date: January 24, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29754
- Aircraft time: 12,797 hours, 4,995 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Condition: Frayed
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. RNO-DFW FLIGHT. LANDING UNEVENTFUL. ON DESCENT WITH AUTOPILOT ON, HORIZONTAL STABILIZER TRIM WARNING INDICATION. STABILIZER TRIM JAMMED BETWEEN 10000 AND 15000 FEET. REMOVED AND REPLACED HORIZONTAL STABILIZER TRIM CONTROL CABLES IAW AMM 27-41-82. OPERATIONAL CHECK GOOD.
